Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have a red rash on both legs and feel nauseated. How to get rid of it?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I have a rash on both legs and feel nauseated at times. The rash is red and above ankle on left leg and goes partly up the leg and have a rash on right leg above ankle and it is about 5 inches long and 4-5 wide.
Posted Wed, 3 Jul 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 25 minutes later

Thanks for your query.

Now you seem to have developed pigmented purpuric dermatosis over both your legs.
This is a condition caused due to leakage of blood from the blood vessels of the legs. It is mostly seen in people aged more than 60 years.
I would like to know if there is any associated itching ,pain or irritation. Also, please tell the duration since when you have this skin rash.
This condition is more of a vascular problem. The rash in this case does not extend in most cases above the knees. Symptomatic treatment is mostly given in the form of topical steroid creams and emollients.

It would be great if you click some close up pictures of the skin rash and upload them here on this page. You can also mail of the pictures at YYYY@YYYY with heading as ref to Dr Geetika Paul.

Hope it helps.

Waiting for your response.

Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor